# SDR DHL200071750D

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FWD FLANGE OF FLOOR SUPPORT HAS CORROSION AT STA 328 LBL 20.  CUTOUT DAMAGED AREA AT FLOOR SUPPORT, FABRICATED AND INSTALLED REPAIR AT STA 328 LBL 20 PER B727 SRM 53-10-8 AND 51-30-2.  REF: N/R 5614.
